Alert archive / Florida / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 13, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jan 30, 2013, 7:09 PM EST for 5 counties in Florida; Brooks County, Lowndes County, Thomas County, Georgia. It was in force for 66 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 30, 2013, 7:09 PM EST (00:09 UTC)
- Expired
- Jan 30, 2013, 8:15 PM EST
- In force
- 66 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Jefferson County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Brooks County, GA, Lowndes County, GA, Thomas County, GA
The radar
The Tallahassee radar (KTLH), 47 km from the middle of the area, began a volume at 00:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 30, 7:12 PM EST | TSTM WND DMG | Woodville, FL | MEDIA REPORTS TALLAHASSEE FD RESPONDING TO LARGE TREE DOWN ON KIMBREL RD IN WOODVILLE AREA. |
| Jan 30, 7:43 PM EST | TSTM WND DMG | 3 Wsw Hells Half Acre, FL | TREE DOWN BLOCKING EASTBOUND U.S. HIGHWAY 98 ABOUT 10 MILES EAST OF SR267. FHP REPORT TWEETED BY BROADCAST MEDIA. |
| Jan 30, 7:47 PM EST | TSTM WND DMG | 2 Wsw Aucilla, FL | REPORT OF A TREE DOWN IN OR NEAR THE ROAD ON INTERSTATE 10 NEAR MILE MARKER 232. POWER ALSO OUT IN THIS AREA OF JEFFERSON COUNTY EAST OF MONTICELLO. |
| Jan 30, 8:00 PM EST | TSTM WND DMG | Quitman, GA | NUMEROUS TREES AND POWER LINES DOWN ACROSS THE COUNTY. |
| Jan 30, 8:20 PM EST | TSTM WND DMG | Valdosta, GA | A FEW CABLE LINES DOWN AND ONE TREE FELL ON A VEHICLE NEAR VALDOSTA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 30, 5:45 PM EST | Tornado Watch | SPC | 6 hr |
| Jan 30, 1:19 PM EST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 0.2 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 706 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 543 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 391 m²/s²
- 0-3 km storm-relative helicity
- 443 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 7.3
The text
As transmitted, in the capitals the NWS used until 2016.
886
WUUS52 KTAE 310009
SVRTAE
FLC065-073-079-123-129-GAC027-185-275-310115-
/O.NEW.KTAE.SV.W.0013.130131T0009Z-130131T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
709 PM EST WED JAN 30 2013
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JEFFERSON COUNTY IN FLORIDA...
EASTERN LEON COUNTY IN FLORIDA...
MADISON COUNTY IN FLORIDA...
NORTHWESTERN TAYLOR COUNTY IN FLORIDA...
EASTERN WAKULLA COUNTY IN FLORIDA...
BROOKS COUNTY IN SOUTH CENTRAL GEORGIA...
LOWNDES COUNTY IN SOUTH CENTRAL GEORGIA...
THOMAS COUNTY IN SOUTH CENTRAL GEORGIA...
* UNTIL 815 PM EST
* AT 704 PM EST...THE NATIONAL WEATHER SERVICE HAS DETECTED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
COOLIDGE TO 19 MILES SOUTH OF CRAWFORDVILLE...MOVING EAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAINT
MARKS...PAVO...BOSTON...MONTICELLO...QUITMAN...HAHIRA...I-75 AT
EXIT 16...VALDOSTA...PERRY...MADISON AND MOODY AFB
THERE WAS A MEASURED GUST TO 54 MPH IN THE CITY OF TALLAHASSEE WITH
THESE STORMS. ADDITIONALLY...WE CONTINUE TO RECEIVE MULTIPLE
REPORTS OF TREE AND POWER LINE DAMAGE ALONG THE LENGTH OF THE LINE
OF THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY.
&&
LAT...LON 2991 8368 2997 8379 2996 8383 3009 8402
3006 8416 3007 8426 3001 8435 2996 8434
3000 8455 3068 8420 3068 8408 3090 8408
3105 8401 3103 8379 3104 8358 3106 8357
3103 8348 3102 8318 3095 8318 3095 8312
TIME...MOT...LOC 0008Z 268DEG 33KT 3104 8388 2992 8445
$$
08-LAMERS1 follow-up statement
085
WWUS52 KTAE 310046
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
746 PM EST WED JAN 30 2013
FLC073-129-GAC275-310054-
/O.CAN.KTAE.SV.W.0013.000000T0000Z-130131T0115Z/
THOMAS GA-LEON FL-WAKULLA FL-
746 PM EST WED JAN 30 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WAKULLA...EASTERN LEON
AND THOMAS COUNTIES IS CANCELLED...
THE LINE OF THUNDERSTORMS THAT PROMPTED THE WARNING HAS EXITED THE
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 2991 8368 2997 8379 2996 8383 3009 8402
3009 8407 3043 8408 3046 8404 3052 8404
3053 8398 3067 8401 3066 8374 3103 8373
3104 8358 3106 8357 3103 8348 3102 8318
3095 8318 3095 8312
TIME...MOT...LOC 0044Z 268DEG 33KT 3105 8349 2993 8407
$$
FLC065-079-123-GAC027-185-310115-
/O.CON.KTAE.SV.W.0013.000000T0000Z-130131T0115Z/
LOWNDES GA-BROOKS GA-MADISON FL-TAYLOR FL-JEFFERSON FL-
746 PM EST WED JAN 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EST
FOR JEFFERSON...NORTHWESTERN TAYLOR...MADISON...BROOKS AND LOWNDES
COUNTIES...
AT 741 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BARNEY TO 18 MILES SOUTHWEST OF BUCKHORN...MOVING EAST
AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
QUITMAN...I-75 AT EXIT 29...VALDOSTA...PERRY...MADISON... VALDOSTA
REGIONAL AIRPORT...AND MOODY AFB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM EST THURSDAY MORNING
FOR CENTRAL FLORIDA AND SOUTHWESTERN GEORGIA.
&&
LAT...LON 2991 8368 2997 8379 2996 8383 3009 8402
3009 8407 3043 8408 3046 8404 3052 8404
3053 8398 3067 8401 3066 8374 3103 8373
3104 8358 3106 8357 3103 8348 3102 8318
3095 8318 3095 8312
TIME...MOT...LOC 0044Z 268DEG 33KT 3105 8349 2993 8407
$$
08-LAMERSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 30, 3:48 PM EST, 3 hours 21 minutes earlier.
Area forecast discussion, Jan 30, 3:48 PM EST, 3 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
348 PM EST Wed Jan 30 2013
...STRONG TO SEVERE STORMS REMAIN POSSIBLE INTO THIS EVENING...
.NEAR TERM [Tonight]...
The regional surface analysis from 20 UTC showed a cold front
entering the western portions of our forecast area, accompanied by
numerous showers and isolated thunderstorms. Although there wasn't
much lightning, unusually strong winds not far above the surface
were mixing down as strong gusts. (The 2030 UTC VAD Wind Profile
from Fort Rucker- KEOX, had winds of 60 KT at only 2,000 ft AGL)
The threat of marginally damaging wind gusts (around 50 KT) will
likely continue into this evening, though all of the latest NWP
guidance indicates a downward trend in the overall threat after
sunset. An isolated tornado or two can't be ruled out, given the
impressive shear magnitudes from 0 to 1 km, but the main threat is
straight line wind gusts. It's doubtful that damaging winds will
make it all the way to our eastern zones, though the rain probably
will.
In addition to the severe storm potential, we will be dealing with
other potential threats as well. Wind gusts outside of showers and
thunderstorms will continue to reach 35 to 45 MPH, especially in
those areas that get some breaks in the clouds. These gusts will
diminish with sunset. Strong onshore winds have cause high surf,
dangerous rip currents, and tides of 1 to 2 feet above normal. All
these threats will subside later tonight as the cold front passes
through and cause a wind shift to the northwest.
&&
.SHORT TERM [Friday Through Saturday]...
A quiet weather pattern is in store for this period, as a cool,
dry continental air dominates the weather at the surface. Highs
will be much cooler Thursday, only in the upper 50s to lower 60s.
A light freeze is possible Thursday and Friday nights, but we will
late the next shift(s) take a closer look at this potential.
&&
.LONG TERM [Saturday Night through Wednesday]...
The global models are forecasting a broad, mean trough in the
500 mb height field over the eastern CONUS for much of the period,
with a ridge possibly developing over the Southeast U.S. on Wed.
Much of our local weather will be dominated by an area of high
pressure at the surface, and a continental airmass. We expect
generally fair weather and near-average high temperatures, and
slightly below-average lows.
&&
.AVIATION [Beginning 21Z Wednesday]...
Mostly MVFR ceilings dominate our terminals this afternoon, with
high end IFR ongoing at KECP. Expect low end MVFR to high end IFR,
ahead, within, and just behind the front. As the front clears from
west to east, restrictions will lift under a mid level cloud deck,
and skies will eventually clear by dawn. Winds will be gusty for the
remainder of the afternoon, gusting near 40 knots at KDHN and KECP,
and around 30 knots elsewhere. Winds will shift from south to west
with the passage of the front, but remain elevated near 10 knots for
the remainder of the TAF.
&&
.MARINE...
So far winds have not reached Gale-force over the coastal waters,
but they still might in a few hours, given the gusts being
observed at upstream buoys and oil platforms. These gusts will
diminish later this evening, but advisory conditions will persist
well into Thursday.
&&
.FIRE WEATHER...
Critically low relative humidities will exist tomorrow afternoon.
Couple this with strong transport winds, and subsequent high
dispersions and Red Flag conditions become possible. Whether or not
a warning is issued will depend upon future ERC values, and will be
decided later tonight. For now, a Fire Weather Watch is in effect
for all of north Florida. These same conditions may exist on Friday,
and possibly Saturday as relative humidity values remain low.
&&
.HYDROLOGY...
Widespread rain is expected through tonight, but major flooding is
unlikely because of the progressive nature of the cold front.
However, localized flooding of low-lying and poor drainage areas
is possible, simply because of the volume of water with the
frontal rain band. QPF amounts will generally range from 2 inches
in the northwest portion of our forecast area, to half an inch at
Tallahassee. While this may cause some sharp rises at some of the
local rivers, they will likely remain below action stage.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 42 60 30 64 28 / 90 0 10 0 0
Panama City 42 58 40 62 36 / 70 0 10 0 0
Dothan 37 59 36 59 29 / 70 0 10 0 0
Albany 39 59 33 59 28 / 90 0 10 0 0
Valdosta 43 59 32 62 28 / 90 0 10 0 0
Cross City 47 62 30 67 28 / 60 0 10 0 0
Apalachicola 43 57 39 61 36 / 80 0 10 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH from Thursday afternoon through Thursday
evening for Calhoun-Central Walton-Coastal Bay-Coastal
Dixie-Coastal Franklin-Coastal Gulf-Coastal Jefferson-
Coastal Taylor-Coastal Wakulla-Gadsden-Holmes-Inland Bay-
Inland Dixie-Inland Franklin-Inland Gulf-Inland Jefferson-
Inland Taylor-Inland Wakulla-Inland Walton-Jackson-
Lafayette-Leon-Liberty-Madison-South Walton-Washington.
WIND ADVISORY until 10 PM EST /9 PM CST/ this evening for
Calhoun-Central Walton-Coastal Bay-Coastal Dixie-Coastal
Franklin-Coastal Gulf-Coastal Jefferson-Coastal Taylor-
Coastal Wakulla-Gadsden-Holmes-Inland Bay-Inland Dixie-
Inland Franklin-Inland Gulf-Inland Jefferson-Inland
Taylor-Inland Wakulla-Inland Walton-Jackson-Lafayette-
Leon-Liberty-Madison-South Walton-Washington.
HIGH SURF ADVISORY until 7 AM EST /6 AM CST/ Thursday for
Coastal Bay-Coastal Gulf-South Walton.
GA...WIND ADVISORY until 10 PM EST this evening for Baker-Ben Hill-
Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-
Dougherty-Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-
Mitchell-Quitman-Randolph-Seminole-Terrell-Thomas-Tift-
Turner-Worth.
AL...WIND ADVISORY until 9 PM CST this evening for Coffee-Dale-
Geneva-Henry-Houston.
GM...SMALL CRAFT ADVISORY from 10 PM this evening to 1 PM EST
Thursday for Apalachee Bay or Coastal Waters From Keaton
Beach to Ochlockonee River Fl out to 20 Nm-Coastal Waters
From Ochlockonee River to Apalachicola Fl out to 20 Nm-
Coastal waters from Suwannee River to Keaton Beach out 20
NM-Coastal waters from Apalachicola to Destin FL out 20
NM-Waters from Suwannee River to Apalachicola FL from 20
to 60 NM-Waters from Apalachicola to Destin FL from 20 to
60 NM.
GALE WARNING until 10 PM EST this evening for Apalachee Bay or
Coastal Waters From Keaton Beach to Ochlockonee River Fl
out to 20 Nm-Coastal Waters From Ochlockonee River to
Apalachicola Fl out to 20 Nm-Coastal waters from Suwannee
River to Keaton Beach out 20 NM-Coastal waters from
Apalachicola to Destin FL out 20 NM-Waters from Suwannee
River to Apalachicola FL from 20 to 60 NM-Waters from
Apalachicola to Destin FL from 20 to 60 NM.
&&
NEAR TERM/SHORT TERM/LONG TERM/MARINE/HYDROLOGY...Fournier
AVIATION/FIRE WX...HarriganHazardous weather outlook, Jan 30, 6:45 PM EST, 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 645 PM EST WED JAN 30 2013 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-312345- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 645 PM EST WED JAN 30 2013 /545 PM CST WED JAN 30 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT... ...TORNADO WATCH REMAINS IN EFFECT FOR ALL BUT SE ALA AND A FEW ADJACENT COUNTIES OF SOUTHWEST GEORGIA AND AND WEST HALF OF FL PANHANDLE UNTIL 1 AM EST... ...WIND ADVISORY REMAINS IN EFFECT INTO LATE THIS EVENING... ...HIGH SURF ADVISORY UNTIL 7 AM EST THURSDAY MORNING FOR COASTAL BAY AND GULF AND FOR SOUTH WALTON COUNTIES... ...GALE WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING...AND THEN SMALL CRAFT ADVISORY AFTER 10 PM EST FOR THE MARINE WATERS... .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...A LIGHT FREEZE WILL BE POSSIBLE ACROSS PARTS OF THE INTERIOR ON THURSDAY AND FRIDAY NIGHTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS ADVISED UNTIL THE SQUALL LINE PASSES TONIGHT FROM WEST TO EAST. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. BLOCK
In the hours before
Local storm report, Jan 30, 6:34 PM EST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
634 PM EST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM TSTM WND DMG NEWTON 31.32N 84.34W
01/30/2013 BAKER GA 911 CALL CENTER
HIGHWAY 91 N HAD MANY TREES DOWN ACROSS THE ROAD.
&&
TMH/JSELocal storm report, Jan 30, 6:35 PM EST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
635 PM EST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG ALBANY 31.58N 84.18W
01/30/2013 DOUGHERTY GA 911 CALL CENTER
SCATTERED TREES DOWN AROUND THE CITY.
&&
JSELocal storm report, Jan 30, 6:37 PM EST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
637 PM EST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM HAIL WARWICK 31.83N 83.92W
01/30/2013 E0.88 INCH WORTH GA 911 CALL CENTER
DEPUTY REPORTED NICKLE SIZE HAIL IN WARWICK
&&
JSELocal storm report, Jan 30, 6:43 PM EST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
643 PM EST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND DMG COLQUITT 31.17N 84.73W
01/30/2013 MILLER GA 911 CALL CENTER
NUMEROUS TREES AND POWER LINES DOWN IN THE COUNTY.
&&
BOLDENLocal storm report, Jan 30, 6:48 PM EST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
648 PM EST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM TSTM WND DMG QUINCY 30.58N 84.58W
01/30/2013 GADSDEN FL 911 CALL CENTER
LIMBS DOWN ON POWER LINES AROUND THE COUNTY.
&&
JSELocal storm report, Jan 30, 6:49 PM EST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
649 PM EST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND DMG APALACHICOLA 29.72N 84.99W
01/30/2013 FRANKLIN FL 911 CALL CENTER
TREE DOWN ON ROSEMONT ST.
&&
TMH/JSEThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 30, 7:16 PM EST | Special Marine Warning | TAE | 59 min | |
| Jan 30, 8:10 PM EST | Special Weather Statement | TAE | Lafayette, Taylor | 65 min |
| Jan 30, 8:10 PM EST | Severe Thunderstorm Warning | TAE | Madison | 50 min |
| Jan 31, 4:24 AM EST | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 24 hr |
| Jan 31, 4:24 AM EST | Red Flag Warning | TAE | Bay, Calhoun, Dixie, Gadsden, Holmes, Jackson and 8 more | 15 hr |
| Jan 31, 4:27 AM EST | Freeze Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 10 hr |
| Jan 31, 1:05 PM EST | Small Craft Advisory | TAE | 6 hr | |
| Jan 31, 2:28 PM EST | Freeze Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 23 hr |
| Jan 31, 2:28 PM EST | Freeze Warning | TAE | Dixie, Jefferson, Lafayette, Leon, Madison, Taylor and 1 more | 18 hr |
| Jan 30, 7:42 PM EST | Severe Thunderstorm Warning | TAE | Ben Hill, Berrien, Cook, Irwin, Lanier | 48 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2013Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.